MathSciNet Relay Station
MathSciNet bibliographic data
MR1013975 60C05 (46M35 60E15 60G50)
Montgomery-Smith, S. J. The distribution of Rademacher sums. Proc. Amer. Math. Soc. 109 (1990), no. 2, 517–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement